# SDR AALA952159

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N5300
- Condition: Corroded
- Location: Bs 1681.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND DECK PLATE HAS CORROSION REMOVED ON UPPER SURFACES AT VARIOUS LOCATIONS.  CORROSION REMOVED IS BEYOND SRM LIMITS.  PER MRB 757-677.  (M)
